# SDR FDEA202202030235

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING REAR, SPAR UPPER CAP ANGLE, REAR FLANGE AT WING STA 670 XORS, UPPER   SURFACE HAS CORROSION APPROX THREE INCHES IN LENGHT. (MKD) REPAIRED PER EA # 1-5710-T0367013 WING - BASIC WING STRUCTURE - LH WING REAR SPAR   UPPER CAP STA. XORS 675 - 680.5 AND XORS 785 - 798 - REWORK.
